MathSciNet Relay Station
MathSciNet bibliographic data
MR2592579 34K20 (34K25 92D25)
Berezansky, L.; Braverman, E.; Idels, L. Nicholson's blowflies differential equations revisited: main results and open problems. Appl. Math. Model. 34 (2010), no. 6, 1405–1417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement